Causes Of Insomnia And Hallucinations After Taking Cold Medicine?

Illustration of Causes Of Insomnia And Hallucinations After Taking Cold Medicine?
Illustration: Causes Of Insomnia And Hallucinations After Taking Cold Medicine? rxisk.org

Hello, I want to ask. Previously I was sick with a fever, then I went for treatment after taking the medicine. I felt it was incompatible with the medicine given. The effect was insomnia and made me experience hallucinations and felt my body become empty. From there I stopped taking drugs. After my fever improved, my knees and wrists hurt like bruises but there were no bruises. Explanation please

1 Answer:

Hello, thanks for the question to HealthReplies.com.


Insomnia and hallucinations can be caused by:


1. Insomnia: or difficulty falling asleep, can be caused by a number of factors, such as the very thought of, drinking caffeine before starting sleep, noise or crowds, and so on.


2. Acute psychotics: the presence of a mental disorder in the form of hallucinations and feeling empty and insomnia, due to a problem in the self that causes depression or mood disorders, thus causing the appearance of these complaints. Very severe problems can also cause acute psychotic (hallucinatory) symptoms (less than 2 weeks).


3. Drug side effects: some medicines can cause hallucinations, depression, emptyness and insomnia. It is better to stop the drug immediately and return to the doctor who gave the drug, so that drugs are given that can reduce the side effects that are happening.


To find out more about the causes, diagnosis and treatment of your complaint, you should consult with a psychiatrist or to a doctor who previously gave you medication.


Prevention can be done:


1. Knowing the side effects of the drug to be consumed


2. Taking medicine must use a prescription and doctor's advice


3. Conditioning yourself and the environment before going to sleep to calm down, turn off the room lights, prevent from noisy areas such as noise or crowds.


Thus, hopefully useful :)

: by

Related Question

Use Of Castor Oil For Lather?

Use Of Castor Oil For Lather?

(9 months ago)

Is it okay to use castor oil for external use as an eyelash / eyebrow serum?... Read more

Facial Skin Aches After Using Several Beauty Products?

Facial Skin Aches After Using Several Beauty Products?

(1 year ago)

Hi, why do my blackheads feel sore after using facial toner followed by aloe vera gel? But both of them are from different brands, is that dangerous?... Read more

Treatment Of Baker Cysts In Children?

Treatment Of Baker Cysts In Children?

(1 year ago)

Sorry for asking and asking for a solution … my 7-year-old child is suffering from a baker’s cyst … can white turmeric be able to treat a baker’s cyst? than... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *